I had to fill out all the forms for social services today, so I can be denied medicaid and if denied I can then get the hospitals sliding fee for all the ER visits I had and the tests on my heart. I also called social services back after they called me. I have called them for days, but they of course they never get back to me. I have to setup a phone interview with them since I am being forced to apply for SSI/SSD because I am applying for medicaid and can't work. The SSI forms I filled out back in April.
One good thing happened to me today, I was sitting here and though my heart was fast this morning, the last time I checked it it was 77 beats a minute which is what I use to get before all this started. I have to keep hoping that my heart will just go back to normal. I see the heart doc on Monday.
I am waiting for the therapist to call me back so I can setup another appointment because I was not able to get to the last one.
The depression is coming in waves, but not as bad as it was the other day. I cried when I woke up today, but after that I feel simi-balanced right now. I still can not eat much, but sometimes I wonder since that was the first sypmtom I had if that will be the last to go. I am definitely eating more now than I was back in March and even a little more than April.
I have a lot to figure out for myself once all this is over because I have major issues to face anyway with my life right now. I will just be glad when what has happened to me does end. This without a doubt has been the most hellish experience of my life and all caused by a drug that was suppose to "help" me.
Funny thing is you take a medication and when it does something to you like magic no doctors know anything about it and you are painted as crazy. After all you have anxiety issues so it is just in your head.
Short of anaesthesia I will never take a benzo again. Even when it comes to anaesthesia I might see if they can do it without any benzo's being used. My only advice on this is if you take or thinking about taking valium, xanax, ativan or klonopin (or any drug in the benzo family) think long and hard before you do and if you are already taking one know that there is a chance what happened to me could happen to you. Not everyone will have a problem, but if you do you will experience pure hell and torture as everyone around you just thinks you are crazy and the doctors will be of no help.
If you are going through benzo withdrawal goto http://www.benzowithdrawal.com and there are people there that will understand and can talk to you so you won't feel so alone in this. (The average time to get well after coming off a benzo if you have this problem is 6-18 months)